Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 83, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2016, 11:29 PM CDT for 4 counties in Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2016, 11:29 PM CDT (04:29 UTC)
- Expired
- May 30, 2016, 12:00 AM CDT
- In force
- 31 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Boyd County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 133 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 11:40 PM CDT | HAIL 1 | 7 N Newport, NE | TIME ESTIMATED FROM RADAR. DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1232 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 2037 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
817 WUUS53 KLBF 300429 SVRLBF NEC015-089-103-149-300500- /O.NEW.KLBF.SV.W.0083.160530T0429Z-160530T0500Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 1129 PM CDT SUN MAY 29 2016 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA... NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA... SOUTHWESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA... NORTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL MIDNIGHT CDT * AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF NEWPORT...OR 11 MILES NORTHEAST OF BASSETT...MOVING NORTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... MARIAVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4261 9945 4277 9957 4296 9920 4272 9903 TIME...MOT...LOC 0429Z 242DEG 19KT 4272 9943 HAIL...1.00IN WIND...<50MPH $$ POWER
1 follow-up statement
719 WWUS53 KLBF 300445 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1145 PM CDT SUN MAY 29 2016 NEC015-089-103-149-300500- /O.CON.KLBF.SV.W.0083.000000T0000Z-160530T0500Z/ KEYA PAHA NE-HOLT NE-BOYD NE-ROCK NE- 1145 PM CDT SUN MAY 29 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR EAST CENTRAL KEYA PAHA...NORTHWESTERN HOLT...SOUTHWESTERN BOYD AND NORTHEASTERN ROCK COUNTIES... AT 1145 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST OF STUART...OR 19 MILES NORTHEAST OF BASSETT...MOVING EAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MARIAVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4263 9937 4283 9945 4296 9920 4272 9903 TIME...MOT...LOC 0445Z 248DEG 23KT 4275 9923 HAIL...1.00IN WIND...<50MPH $$ POWER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 10:39 PM CDT, 50 minutes earlier.
Area forecast discussion, May 29, 10:39 PM CDT, 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 1039 PM CDT SUN MAY 29 2016 .UPDATE... Issued at 1037 PM CDT Sun May 29 2016 Forecast updated to reflect ongoing precipitation and precipitation expected to move into southwest zones from Colorado. && .SHORT TERM...(This evening through Monday) Issued at 337 PM CDT Sun May 29 2016 Rain shower and thunderstorm development across eastern Colorado and Wyoming is slowly moving towards western Nebraska. Current thinking is that it will still be several hours before any shower activity impacts our CWA. The shortwave is still expected to move across the Nebraska panhandle this evening, promoting thunderstorm development across central Nebraska. Even with the shortwave and ample moisture, it's difficult to forecast exactly how strong or widespread these showers will be as model guidance has been inconsistent. For now, have included between 30 to 40 percent chance of showers mainly between 7pm and 1am as the uncertainty in location and strength is low. This will very likely have to be modified as the evening progresses and it becomes more certain where thunderstorms will develop. Again...inconsistency among models makes it hard to determine when these showers tonight will eventually move out of the area. For the most part it is fairly certain that thunderstorms will exit the western portion of Nebraska and the CWA 3am. It is the eastern portion that is uncertain. Some models have showers continuing into the morning in the east, while others have it drying out everywhere. My thinking is that it will move out for the most part across the entire CWA by morning. However, to account for the inconsistency, have left in slight chance pops across the east. Warm air advection continues tomorrow, resulting in slightly warmer temperatures than was originally in the forecast. Shifted everyone up a few degrees to account for this. .LONG TERM...(Monday night through Sunday) Issued at 337 PM CDT Sun May 29 2016 Monday night through Wednesday...the NAM and GFS develop heavy convection across the Cheyenne divide Monday evening. Other storms should develop along a dryline bulge across Wrn Cherry County and the Wrn Sandhills. CONRAD and the models suggest the system forming on the Cheyenne divide will move east or southeast and present a wind damage threat in addition to hail while the storms across Nrn Neb remain more singular producing large hail as the main threat. A blend of the SREF...GFS and NAM models produces a 70 pop Monday evening from roughly Imperial to Valentine including Ogallala and North Platte. The ECM is similar to other models but farther east by about 50 miles. A modest 9C 700mb cap will be in place trapping 2500 to 3500 j/kg of cape. Thus storm development may wait until late afternoon...near 23z or later to affect the fcst area. The convective systems should exit the forecast area by 12z with rain chances 30 percent or less Tuesday. Gone is the closed H700mb low shown by the NAM yesterday. The Pacific cold front should drive moisture quickly south and east of the fcst area with dew points in the 40s Tuesday afternoon. Pacific high pressure will build across the fcst area Tuesday and Wednesday with highs around 70. The blended guidance plus bias correction produces lows in the 40s Wednesday morning. Wednesday night through Sunday...northwest flow takes hold of the fcst area and drives Pacific high pressure into the Srn high plains preventing moisture return. An upper level ridge will build into the Cntl Rockies supporting warm and dry weather. The models show a sfc trof moving through the fcst area Thursday night but moisture and instability are very limited. A weak cold front follows on Friday. Pops are limited to isolated Thursday through Sunday and that might be generous. Recent heavy rain might support the moisture flux needed for this rain activity. Highs in the 80s are expected and Friday is shown to be the warmest day. An approaching cold front could provide deep vertical mixing for highs in the mid 80s that day. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 815 PM CDT Sun May 29 2016 Scattered thunderstorms will continue to affect southwest and north central Nebraska between KIML and KBBW through the late evening. MVFR cigs and vsbys in thunderstorms. Some of these storms will have large hail and heavy rain. VFR conditions expected over western Nebraska through Monday afternoon. && .HYDROLOGY... Issued at 337 PM CDT Sun May 29 2016 Flooding along the North Platte River and main branch of the Platte River will continue. While water levels will remain fairly steady over the next few days, moderate flooding will continue along the North Platte River at North Platte and Lewellen. Minor flooding will continue at Lisco and Brady (along the main branch of the Platte River). Although the South Platte river is not anticipated to flood at this time, water levels will remain elevated at both Roscoe and North Platte. && .LBF Watches/Warnings/Advisories... None. && UPDATE...Power SHORT TERM...Kulik LONG TERM...CDC AVIATION...Power HYDROLOGY...Kulik
Hazardous weather outlook, May 29, 3:36 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 PM CDT SUN MAY 29 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-302045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 336 PM CDT SUN MAY 29 2016 /236 PM MDT SUN MAY 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS AS AN UPPER LEVEL DISTURBANCE APPROACHES THE OUTLOOK AREA FROM THE WEST. AT THIS TIME...THE THREAT FOR SEVERE STORMS IS LOW. MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE RIVER AND MAIN STEM PLATTE RIVER THROUGH TONIGHT. ELEVATED RIVER LEVELS WILL CONTINUE ALONG THE SOUTH PLATTE RIVER FROM ROSCOE TO NORTH PLATTE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ON MONDAY AND MONDAY NIGHT THERE IS A THREAT FOR SEVERE STORMS ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE MAIN SEVERE THREATS ARE FROM LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY...AS WELL AS ON SATURDAY. AT THIS TIME...THE THREAT FOR SEVERE STORMS TUESDAY AND SATURDAY IS LOW. WATER RELEASES FROM RESERVOIRS IN WYOMING AND LAKE MCCONAUGHY...WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE FROM LISCO TO NORTH PLATTE. THE PLATTE RIVER WILL REMAIN ELEVATED NEAR BRADY WITH MINOR FLOODING EXPECTED. THE SOUTH PLATTE RIVER WILL CONTINUE TO REMAIN ELEVATED INTO JUNE...BUT IS EXPECTED TO REMAIN BELOW FLOOD STAGE AT ROSCOE AND NORTH PLATTE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KULIK
In the hours before
Local storm report, May 29, 8:57 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 9 SW BROKEN BOW 41.30N 99.75W
05/29/2016 E1.00 INCH CUSTER NE PUBLIC
&&
MARTINSpecial weather statement, May 29, 9:15 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM CDT SUN MAY 29 2016
NEZ038-300245-
CUSTER NE-
915 PM CDT SUN MAY 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER COUNTY UNTIL
945 PM CDT...
AT 914 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEISSERT...OR 12 MILES EAST OF BROKEN BOW...MOVING NORTHEAST AT 50
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SARGENT...COMSTOCK...WEISSERT...WESTERVILLE...BIG OAK CANYON...WESCOTT AND
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 95 AND 116.
LAT...LON 4133 9945 4161 9953 4171 9922 4165 9921
4140 9921
TIME...MOT...LOC 0214Z 239DEG 45KT 4144 9941
MARTINLocal storm report, May 29, 9:16 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 2 SE DUNNING 41.81N 100.08W
05/29/2016 E1.50 INCH BLAINE NE PUBLIC
&&
MOLDANLocal storm report, May 29, 9:59 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM HAIL 16 E STOCKVILLE 40.53N 100.08W
05/29/2016 M1.00 INCH FRONTIER NE PUBLIC
0622 PM HAIL 9 S EUSTIS 40.53N 100.03W
05/29/2016 M1.50 INCH FRONTIER NE TRAINED SPOTTER
0640 PM HAIL 6 S EUSTIS 40.58N 100.03W
05/29/2016 E1.00 INCH FRONTIER NE PUBLIC
0645 PM HAIL 5 WSW EUSTIS 40.64N 100.12W
05/29/2016 E0.88 INCH FRONTIER NE PUBLIC
HEAVY RAIN ALSO FALLING
0647 PM HAIL 2 NW EUSTIS 40.68N 100.06W
05/29/2016 M0.75 INCH FRONTIER NE CO-OP OBSERVER
0654 PM HAIL 6 S NORTH PLATTE 41.05N 100.77W
05/29/2016 E1.00 INCH LINCOLN NE PUBLIC
HAIL RANGED FROM PEA TO QUARTER SIZE.
0700 PM HAIL 2 SSW IMPERIAL 40.49N 101.65W
05/29/2016 E1.00 INCH CHASE NE PUBLIC
0702 PM HAIL 7 S NORTH PLATTE 41.03N 100.77W
05/29/2016 M1.00 INCH LINCOLN NE NWS EMPLOYEE
0724 PM HAIL 3 ENE NORTH PLATTE 41.15N 100.72W
05/29/2016 M1.00 INCH LINCOLN NE OFFICIAL NWS OBS
0726 PM HAIL 3 ENE NORTH PLATTE 41.15N 100.72W
05/29/2016 E1.75 INCH LINCOLN NE OFFICIAL NWS OBS
0728 PM HAIL MAXWELL 41.08N 100.53W
05/29/2016 M1.00 INCH LINCOLN NE PUBLIC
0729 PM HAIL 3 ENE NORTH PLATTE 41.15N 100.72W
05/29/2016 E1.75 INCH LINCOLN NE OFFICIAL NWS OBS
0743 PM HAIL 11 SW CALLAWAY 41.18N 100.07W
05/29/2016 M1.00 INCH CUSTER NE PUBLIC
0800 PM HAIL 5 NE HERSHEY 41.22N 100.94W
05/29/2016 E0.50 INCH LINCOLN NE TRAINED SPOTTER
0808 PM HAIL 6 SSE CALLAWAY 41.21N 99.88W
05/29/2016 M1.00 INCH CUSTER NE PUBLIC
HAIL WAS SOFT AND WAS BREAKING UP AS IT HIT THE
GROUND...WITH MOST OF THE SIZES BEING NICKEL.
0809 PM HAIL 11 WSW ARNOLD 41.36N 100.39W
05/29/2016 M0.88 INCH LINCOLN NE PUBLIC
0817 PM HAIL 9 WSW ARNOLD 41.37N 100.35W
05/29/2016 M0.88 INCH LINCOLN NE PUBLIC
0830 PM HAIL 9 SW BROKEN BOW 41.30N 99.75W
05/29/2016 E1.00 INCH CUSTER NE PUBLIC
0836 PM HAIL 11 E STAPLETON 41.48N 100.30W
05/29/2016 M0.88 INCH LOGAN NE PUBLIC
0905 PM HAIL 2 SE DUNNING 41.81N 100.08W
05/29/2016 E1.50 INCH BLAINE NE PUBLIC
&&
MOLDANSpecial weather statement, May 29, 10:19 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1019 PM CDT SUN MAY 29 2016 NEZ009-010-027-028-300400- HOLT NE-GARFIELD NE-LOUP NE-ROCK NE- 1019 PM CDT SUN MAY 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARFIELD... SOUTHWESTERN HOLT...NORTHEASTERN LOUP AND SOUTHEASTERN ROCK COUNTIES UNTIL 1100 PM CDT... AT 1018 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF CALAMUS RESERVOIR STATE RECREATION AREA...OR 12 MILES NORTH OF TAYLOR...MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARSON LAKE...SUNFISH LAKE...HANNAMON BAYOU CAMPGROUND...HORSESHOE BEND LAKE AND VALLEY VIEW FLAT CAMPGROUND. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 129 AND 143. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4183 9940 4197 9955 4229 9911 4208 9888 TIME...MOT...LOC 0318Z 230DEG 23KT 4195 9940 POWER
Local storm report, May 29, 10:25 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT SUN MAY 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL 15 N TAYLOR 41.99N 99.38W
05/29/2016 E1.50 INCH LOUP NE TRAINED SPOTTER
&&
MARTINThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:10 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 35 min |
| May 29, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 34 min |
| May 29, 7:32 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 28 min |
| May 29, 7:35 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 25 min |
| May 29, 7:47 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 28 min |
| May 29, 7:57 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 33 min |
| May 29, 7:59 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 31 min |
| May 29, 8:12 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 13 min |
| May 29, 8:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| May 29, 8:30 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Logan | 30 min |
| May 29, 8:58 PM CDT | Severe Thunderstorm Warning | LBF | Blaine | 32 min |
| May 29, 9:15 PM CDT | Special Weather Statement | LBF | Valley | 30 min |
| May 29, 10:19 PM CDT | Special Weather Statement | LBF | Garfield | 41 min |
| May 29, 10:24 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Loup | 36 min |
| May 29, 10:58 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 32 min |
| May 29, 11:03 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 27 min |
| May 29, 11:08 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 17 min |
| May 29, 11:58 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 32 min |
| May 30, 3:17 PM CDT | Special Weather Statement | LBF | Cherry | 43 min |
| May 30, 3:29 PM CDT | Tornado Warning | LBF | Garden | 31 min |
| May 30, 3:58 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 32 min |
| May 30, 4:04 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| May 30, 4:27 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 33 min |
| May 30, 4:42 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 63 min |
| May 30, 5:22 PM CDT | Special Weather Statement | LBF | Garden | 38 min |
| May 30, 5:31 PM CDT | Special Weather Statement | LBF | Keith | 29 min |
| May 30, 5:41 PM CDT | Severe Thunderstorm Warning | LBF | Grant | 34 min |
| May 30, 5:45 PM CDT | Special Weather Statement | LBF | Cherry | 60 min |
| May 30, 6:00 PM CDT | Special Weather Statement | LBF | Keith, Perkins | 30 min |
| May 30, 6:04 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 41 min |
| May 30, 6:17 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 28 min |
| May 30, 6:32 PM CDT | Special Weather Statement | LBF | Chase, Hayes | 43 min |
| May 30, 6:41 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 34 min |
| May 30, 6:44 PM CDT | Special Weather Statement | LBF | Cherry | 46 min |
| May 30, 6:48 PM CDT | Special Weather Statement | LBF | Keya Paha | 57 min |
| May 30, 6:54 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Frontier, Hayes, Lincoln, Perkins | 36 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.